# SDR MASA200800051

- Difficulty date: January 18, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N651ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7139
- Aircraft time: 17,958 hours, 16,338 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Unit
- Part number: 865D1007
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ASH FLT 7177 DSM-OVERNIGHT, FLAPS FAIL CAUTION.  FLAPS FAILED AT 43 DEGREES ON THE GROUND DURING TAXI IN AND RETRACTION.  REPLACED PDU, OPS CHECK GOOD.
